# SDR CALA2021050600619

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 68,390 hours, 6,266 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PED OUTER SKIN AFTER LOWER AREA FOUND EXITING BLEND OUT,REFER HAECO NON-ROUTINE LOG PAGE:9434870,SP EC NO.B777-52-3-7087. ,R1 PED OUTER SKIN AFT LWR AREA REPLACED AS PER SRM 52-10-01-2R-8 REV 85,REFER TO SWS FOR DETAILS.
